Something Has Changed

Leanna123

558 views

I know I said that I had written my last blog entry because nothing is happening. I have clear skin and use the same regimen:

1. Amoxicilllin antibiotic

2. Benzaclin topical treatment for acne

3. Retin-A

But, I have added something new to my regimen and adjusted my treatments based on my July 3rd, visit with my brilliant dermatologist. Turns out I was using tretinoin too much, hence the red face. Someone asked me on my blog if it is ok to wash my face 3-4 times a day and it turns out that I was overusing tretinoin. My doctor told me to apply it only once at night. I have done that and I am already seeing improvements. However, back to the whole purpose of my post: (drum roll) I have added tea tree oil toner from The Body Shop to my regimen. I know what you're thinking, shes gone natural. Not true. Its just the toner and so far it has soothed my face and I like it. I hope it is killing P.Acnes like it purports to. Peace!

blogentry-178781-0-59167300-1373112622_t

blogentry-178781-0-88349600-1373112636_t

blogentry-178781-0-55150900-1373112651_t

blogentry-178781-0-42970800-1373112702_t


2 Comments

Good for you! Yes tretioin is only to be used once a day and a pea sized amount. Also, it isn't necessary to wash more than twice a day. What is your plan to ween off of antibiotics or are you planning to keep at it long term? It seemed to have helped your acne tons but it can affect your digestion and such. Do you think topicals can help maintain your wonderful results?

Share this comment


Link to comment

Hi Sasch83,

My Dermatologist mentioned the possibility of anti-biotic resistance. She prescribed them for another six months. After that, I am not sure what I will be using. I try to eat probiotic foods like yogurt everyday to keep my digestive tract healthy. As far as the topicals go, I hope they would maintain me but I am scared to go off amoxicillin just yet. The benzaclin really clears me up. If all else fails, there is always accutane. Peace!

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Sign In / Sign Up